# SDR DALA2020020500897

- Difficulty date: August 6, 2016
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,502 hours, 39,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 21 TO FRAME 22 BETWEEN STRINGER 22L TO STRINGER 23L, REMOVED AND REINSTALLED EXISTING REPAIR LOC. ON EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 21 TO FRAME 22 BETWEEN STRINGER 22L/H TO STRINGER 23L/H AS PER A 320 SRM 53-00-11 FIGURE 238 AND ER/A 549159 14 REV A
